# SDR CA960327014

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 324485123
- Condition: Faulty
- Location: Left Engine
- Part time: 8 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ENGINE EXPERIENCED SLUGGISH THROTTLE REACTION. FCU CHANGED BUT HAD TO BE REPLACED ONLY 8 HOURS AFTER. FAULT SEEMED TO HAPPEN AT HIGH ALTITUDE AND COLD TEMPERATURES. FCU REPLACED AGAIN AND NOW FUNCTIONS PROPERLY.
